# SDR CA000329010

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 8,636 hours
- Engine: Lyc O320E2D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 052323113
- Condition: Loose
- Location: Te Flap
- Part time: 8,960 hours
- Component: Control Surface, Cessna
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THE FLAPS WOULD NOT RETRACT FULLY.  MAINTENANCE FOUND THE FLAPS JAMMED DUE TO A LOOSE FLAP TRACK. THE RIVETS AT THE BOTTOM OF THE FLAP TRACK HAD SHEARED.
